| Catalog Number |
08P19-25 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer stated that a falsely elevated alinity c magnesium result of 8 mg/dl was generated for a patient sample, id (b)(6), that retested at 1.5 mg/dl.The patient was redrawn and the alinity c magnesium result was 1.6 mg/dl.The customer's normal range is 1.8 - 2.6 mg/dl.No impact to patient management was reported.
Event or Problem Description
Additional Manufacturer Narrative
The complaint investigation for falsely elevated magnesium results generated on the alinity c processing module included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Review of all the information provided by the customer was reviewed.A review of tracking and trending did not identify any trends for the complaint issue.A ticket search by lot did not identify an increase in complaint activity for lot number 52269ud00 for the current issue.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the magnesium reagent lot 52269ud00 was identified.All available patient information was included, no additional patient information was available.